# SDR AALA20120228035

- Difficulty date: February 28, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 77,853 hours, 34,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN AT STATION 1475 CANT FRAME.  STOP DRILLED ENDS OF CRACK AND INSTALLED EXTERNAL DOUBLER PER SRM 53-01-00 FIGURE 2 SHEET 3.
